# SDR SWAA2023021090667

- Difficulty date: January 11, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 52,335 hours, 31,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CORROSION AT SEAT TRACK CROWN TOP RBL 24.75 STA 380+1'<[01] REMOVED CORROSION AT MAIN CABIN SEAT TRACK CROWN TOP RBL 24.75 STA 380+1' AS PER SRM 51-10-02;[02] MATERIAL REMOVED AT TOP CROWN: 0.032'; FOUND OUT OF LIMITS AS PER SRM 53-00-52-1A-1; FIG. 103.;[03] REMOVED FASTENERS AS REQUIRED AT SEAT TRACK RBL 24.75 STA. 380+1'' PER REF SRM 51-40-02-0G-0;[04] CUT & REMOVED THE DAMAGED PART OF THE SEAT TRACK BETWEEN STA 400 - 420. CUT THE WEB & THE LOWER HORZ. FLANGES OF INITIAL SEAT TRACK WHERE THE SPLICE WILL BE MADE; AS PER SRM 53-00-52-2R-4 REPAIR 4; FIG.202.;[05] STARTED FABRICATION THE NEW SEAT TRACK SECTION FROM EXTRUSION BAC1520-2789 7178-T6511; AS PER SRM 53-00-52-2R-4 REPAIR 4;[17] RE-LOCATED & RE-INSTALLED SEAT TRACK FROM STA 420- STA 460 RBL 24.75 DISPLACED ON STEP 11; REF SRM 53-00-52-2R-4 REPAIR 4;[18] RE-LOCATED & RE-INSTALL FASTENERS OF PULLEY BRACKET AT STA 400 RBL 24.75 X3 (HI LOK); DISPLACED ON STEP #10; REF SRM 51-40-02-0G-0.;[19] VERIFIED STEPS 16-17;[20] TASK C/W
